# SDR CKSA97142

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5751 · Ailerons
- Part: A Frame
- Part number: SAE4140
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT HAND AILERON A-FRAME IS CRACKED (3RD A FRAME FROM INBOARD).  INSTALLED REPAIR PER AIA SKETCH AIA/E/2481 EA 97-013.  C-1 CHECK INSPECTION WORK CARD NUMBER 2003.  NON-ROUTINE TASK CARD NUMBER 92981.
